# SDR AALA20111207AFW05

- Difficulty date: December 7, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 85,548 hours, 13,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

J-CAP STATION 1197 CORRODED.  REPLACED J-CAP PER SRM 51-40-02.
